MathSciNet Relay Station
MathSciNet bibliographic data
MR1820764 (2002c:17019) 17B37 (58B32)
Akueson, P. Géométrie de l'espace tangent sur l'hyperboloïde quantique. (French) [Geometry of the tangent space on a quantum hyperboloid] Cahiers Topologie Géom. Différentielle Catég. 42 (2001), no. 1, 2–50.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement